# SDR VJ32002F00014

- Difficulty date: March 13, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Mlg
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN.  RELAY WAS REMOVED AND A NEW RELAY WAS INSTALLED.  LANDING GEAR OPERATIONAL CHECKED NORMAL.  RELAY SENT IN FOR WARRANTY.
